MathSciNet Relay Station
MathSciNet bibliographic data
MR2502843 05C80 (82B26 82B43)
Achlioptas, Dimitris; D'Souza, Raissa M.; Spencer, Joel Explosive percolation in random networks. Science 323 (2009), no. 5920, 1453–1455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement